# SDR ASAA2016081817836

- Difficulty date: August 18, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,327 hours, 9,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501202
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION PANEL IS PUNCTURED AT BS 500A+18.  ACFT GROUNDED.  REMOVED AND REPLACED THE TRANSITION PANEL IAW DWG 143A7500 REV- AND SRM 53-00-53-2R-5.
